# SDR SWAA2024030447933

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuel Qty Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY LEADING EDGE FUEL QUANTITY INDICATOR HOUSING RT WING 2024-78554<[01] REPLACED FUEL QUANTITY INDICATOR HOUSING RT WING IAW B737-700 SRM 51-40-02; TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
